# SDR MALA000282

- Difficulty date: April 28, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 452
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Relay
- Condition: Malfunctioned
- Location: Efis Tube
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE LEFT SIDE EFIS TUBES WENT BLANK WHEN THE GEAR WAS COMING UP AND THE HYDRAULIC PUMP WAS OPERATING.  EFIS TUBES COME BACK ON AFTER HYDRAULIC PUMP SHUT OFF.  MAINTENANCE REPLACED LEFT BARR RELAY 73 PC.
